# SDR UIEA2018070601363

- Difficulty date: July 8, 2018
- Submitted: July 16, 2018
- Operation: Air carrier
- Aircraft: N489MC
- Make and model: Boeing 747412F
- Aircraft serial: 26553
- Aircraft time: 93,789 hours, 16,571 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ATA 53-40, STA 2280 LBL 75 - 85 MAIN DECK FLOORBEAM FOUND CORROSION. MAIN DECK FLOORBEAM AT STA 2280 LBL 75 TO LBL 85 CORROSION DAMAGE REPAIRED AS PER EN 1144-18 REV ' - '.
